# SDR USAA991164

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AT FORWARD SERVICE DOOR CUTOUT LOWER AFT CORNER DOOR FRAME SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-10-01 FIG 202.  (M)
